# SDR SWIA2023011367099

- Difficulty date: December 23, 2022
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 48,327 hours, 40,917 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 601R1020328
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING REAR SPAR CHANNEL/ RIB 601R10203-28 IS CRACKED AT THE TOP AND AFT END.     REPAIRED RH WING REAR SPAR CHANNEL/ RIB PER REO 601R-57-51-046 REV -B DATED 2002-02-28, REPAIR 2.
